Vol. 296, No. 2, 2018

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Other MSP Journals
Congruence subgroups and super-modular categories
257–270

Parsa Bonderson, Eric C. Rowell, Zhenghan Wang and Qing Zhang

On the Chow ring of the stack of truncated Barsotti–Tate groups
271–303

Dennis Brokemper

Hyperbolic manifolds containing high topological index surfaces
305–319

Marion Campisi and Matt Rathbun

Length spectra of sub-Riemannian metrics on compact Lie groups
321–340

András Domokos, Matthew Krauel, Vincent Pigno, Corey Shanbrom and Michael VanValkenburgh

The action of the Hecke operators on the component groups of modular Jacobian varieties
341–355

Taekyung Kim and Hwajong Yoo

Liouville theorems, volume growth, and volume comparison for Ricci shrinkers
357–369

Li Ma

Presentations of generalisations of Thompson's group V
371–403

Conchita Martínez-Pérez, Francesco Matucci and Brita Nucinkis

Localization functors and cosupport in derived categories of commutative Noetherian rings
405–435

Tsutomu Nakamura and Yuji Yoshino

Zeta integrals for GSp(4) via Bessel models
437–480

Ralf Schmidt and Long Tran

Toric surfaces over an arbitrary field
481–507

Fei Xie

Corrections to the article The Johnson–Morita theory for the rings of Fricke characters of free groups
509–510

Takao Satoh